Martin Bača
Cited by
Cited by
On irregular total labellings
M Bača, S Jendroľ, M Miller, J Ryan
Discrete Mathematics 307 (11), 1378-1388, 2007
Super Edge-Antimagic Graphs: A Wealth of Problems and Some Solutions
M Bača, M Miller
BrownWalker Press, Boca Raton, USA, 2008
On topological indices of fullerenes
M Bača, J Horváthová, M Mokrišová, A Suhányiová
Applied Mathematics and Computation 251, 154-161, 2015
New constructions of magic and antimagic graph labelings
M Bača, YQ Lin, M Miller, R Simanjuntak
Utilitas Mathematica 60, 229-239, 2001
Vertex-antimagic total labelings of graphs
M Bača, F Bertault, JA MacDougall, M Miller, R Simanjuntak, Slamin
Discussiones Mathematicae Graph Theory 23 (1), 67-84, 2003
On super (a, d)-edge-antimagic total labeling of disconnected graphs
Dafik, M Miller, J Ryan, M Bača
Discrete Mathematics 309 (15), 4909-4915, 2009
Local antimagic vertex coloring of a graph
S Arumugam, K Premalatha, M Bača, A Semaničová-Feňovčíková
Graphs and combinatorics 33 (2), 275-285, 2017
Super edge-antimagic labelings of the path-like trees
M Bača, Y Lin, FA Muntaner-Batle
Utilitas Mathematica 73, 117-128, 2007
The metric dimension of the lexicographic product of graphs
SW Saputro, R Simanjuntak, S Uttunggadewa, H Assiyatun, ET Baskoro, ...
Discrete mathematics 313 (9), 1045-1051, 2013
Edge-magic total labelings of wheels, fans and friendship graphs
Slamin, M Bača, Y Lin, M Miller, R Simanjuntak
Bulletin of ICA 35, 89-98, 2002
Edge-antimagic graphs
M Bača, Y Lin, M Miller, MZ Youssef
Discrete Mathematics 307 (11), 1232-1244, 2007
On topological indices of a carbon nanotube network
M Bača, J Horváthová, M Mokrišová, A Semaničová-Feňovčíková, ...
Canadian Journal of Chemistry 93 (10), 1157-1160, 2015
On magic labelings of grid graphs
M Bača
Ars Combinatoria 33, 295-299, 1992
Total edge irregularity strength of generalized prism
M Bača, MK Siddiqui
Applied mathematics and computation 235, 168-173, 2014
On edge irregular total labeling of categorical product of two cycles
A Ahmad, M Bača, MK Siddiqui
Theory of Computing Systems 54 (1), 1-12, 2014
(a,d)-Edge-Antimagic Total Labelings of Caterpillars
KA Sugeng, M Miller, M Bača
Indonesia-Japan Joint Conference on Combinatorial Geometry and Graph Theory …, 2003
Total edge irregularity strength of strong product of two paths
A Ahmad, M Bača, Y Bashir, MK Siddiqui
ARS COMBINATORIA 106, 449-459, 2012
Super edge-antimagic total labelings of mKn,n,n
Dafik, M Miller, J Ryan, M Bača
Ars Combinatoria 101, 97-107, 2011
On edge irregularity strength of graphs
A Ahmad, OBS Al-Mushayt, M Bača
Applied Mathematics and Computation 243, 607-610, 2014
The metric dimension of regular bipartite graphs
M Bača, ET Baskoro, ANM Salman, SW Saputro, D Suprijanto
Bull. Math. Soc. Sci. Math. Roumanie (NS) 54 (1), 15-28, 2011
The system can't perform the operation now. Try again later.
Articles 1–20